# SDR QXEA2025030700057

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 20,066 hours, 13,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR SLIDE MECHANISM CABLE DAMAGED. REPAIRED FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE AT UPPER END PER HORIZON AIR COC AMM 52-11-40, MCN NO. E520113-01. REF AMM 52-11-00.
